MAUDE Adverse Event Report: Cartiva, INC CARTIVA IMPLANT 10MM; PROSTHESIS, TOE, HEMI-, PHALANGEAL

Cartiva, INC CARTIVA IMPLANT 10MM; PROSTHESIS, TOE, HEMI-, PHALANGEAL
Catalog Number CAR-10-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed as a result of pain.
 
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.

Brand Name
CARTIVA IMPLANT 10MM
Common Device Name
PROSTHESIS, TOE, HEMI-, PHALANGEAL
Manufacturer (Section D)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50257487
Report Number3009351194-2026-00020
Device Sequence Number21491530
Product Code KWD
UDI-Device Identifier00852897002038
UDI-Public00852897002038
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCAR-10-US
Device Lot NumberF092018001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale